×

zbMATH — the first resource for mathematics

Triangulated graphs and the elimination process. (English) Zbl 0216.02602

MSC:
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C, Some classes of perfect graphs, (), 155-166 · Zbl 0203.26403
[2] Parter, S, The use of linear graphs in Gauss elimination, SIAM rev., 3, 119-130, (1961) · Zbl 0102.11302
[3] Busacker, R.G; Saaty, T.L, Finite graphs and networks, (1965), McGraw-Hill New York · Zbl 0146.20104
[4] Dirac, G.A, On rigid circuit graphs, (), 71-76 · Zbl 0098.14703
[5] Fulkerson, D; Gross, O, Incidence matrices and interval graphs, Pac. J. math., 15, 835-855, (1965) · Zbl 0132.21001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.